# SDR 98ZZZX1575

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 6607A2114
- Condition: Failed
- Location: Oil Press Warn
- Part time: 450 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE WARNING SWITCH UNIT IS INOPERATIVE.  INTERMITTENTLY LIGHT GOES 'ON' THEN 'OFF' DURING FLIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
